# SDR UIEA2022051600483

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 78,853 hours, 12,764 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 69B14276U7
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSE - CENTER SECTION - STA 1000 FRONT SPAR SHEAR TIE AND INTERCOSTAL LUG FTG INSPECTION FOUND CRACKED AT STA 1000 LBL 57.5. FUSE - CENTER SECTION - STA 1000 LBL 57.5" FRONT SPAR SHEAR TIE LUG FTG P/N: 69B14267U7 REPLACED AND INSTALLED IAW ATLAS EO: 4453C024 PART 5 )
